# SDR GLBA96206

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120108
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 7,650 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DLH - LOST NR 1 ENGINE SHORTLY AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  OPERATIONAL AND PERFORMANCE CHECKS GOOD.  (M)
